# SDR AUS20030420

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50135042
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ROTOR AND STATOR INNER DRIVE LUGS FAILED. SEVERAL SMALL STONES WERE FOUND IN THE DEBRIS. SUSPECT CAUSED BY LOOSE GRAVEL FROM OUTBACK AIRSTRIPS.
